# SDR AALA202205093595

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 17,904 hours, 2,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR JAMMED, WILL NOT MOVE. FOUND L1 DOOR FIXED HINGE COVER UNSECURED. SECURED COVER PER AMM 52-11-24. DOOR OPERATES NORMAL.
